vicodin problems

// // 9 Comments
j 1000+ pointsk 500+ pointsl 100+ pointsm 1+ points - Newb
0
0


Embarrassed asks:

Have had to be taking Vicodin ES and cannot seem to go #2 very much. I am totally miserable and would love advice on the best way to handle this- I will have to take painkillers for a while. Never had this problem before and I'd really love to be able to offload normally. You don't know what you got 'til it's gone, I guess!





Dear Embarassed,

Thanks for the question.

Vicodin and other narcotics can certainly bung you up for a while. Increase your intake of fiber and water.

After you have recovered from your ailment, send any extra Vicodins IMMEDIATELY to:

Poonurse

c/o Poop Report.

Please be advised that I am only a Poonurse. I am NOT a medical doctor. Any advice I give should be taken moderate skepticism. Please consult a REAL medical doctor if you feel you have a serious medical condition.

-- Poonurse

Poonurse is an RN with 25 years experience in labor and delivery. Her qualifications include seeing a lot of poop, and owning a computer. Also, she works in Michigan, which she calls the asshole of the universe, so that's another bit of credibility.

Got a question for her?












9 Comments on "vicodin problems"

The Shit Volcano's picture
Comment Quality Moderatorh 3000+ points

I managed to get some valium for my anxiety. We can share!

I found Jesus! He was behind the sofa the whole time!

morphinated's picture

one time i was on a morphine drip for 4 days and i couldn't go for a week. by the time i went it was the size of a door knob and it hurt so bad i had to shit in a pan of water (the water makes the poop float so that gravity doesn't way the poop down and rip your butthole, that way your rectum is doing all the work and the weight of the poop isn't forcing it out). then i was on vicodin for 3 months, so i consider myself an expert on this: go to the drugstore and buy "sodium docusate" (there is no need to buy the brand name, "colase", since the generic is the same exact thing and much cheaper). do NOT anything with stimulants, and take freeze-dried acidophilus or eat lots and lots of yogurt. good luck.

The Shit Volcano's picture
Comment Quality Moderatorh 3000+ points

My mother had this problem when she was on pain killers after her heart surgery. Yow!

I found Jesus! He was behind the sofa the whole time!

healthy 1's picture
j 1000+ points

Pharmaceuticals can really bugger up a person's gut. I was on an antibiotic (Cephalexin). The whole time I took this drug, I would have monster logs that would have to be chopped up in order to flush them. (Story coming soon).

As for constipation, A liquid Magnesium supplement will get things moving again. Just don't take too much Magnesium, or you will need to tie the toiletbowl to your ass.
_______
Born to clog your bog, with a giant log.

"Two percent of the population think; three percent of the population think they think, and 95 percent of the population would rather die than think."

JOHN K's picture

I HAVEN'T BEEN ABLE TO POOP FOR 2 WEEKS NOW. i'M SCARED OF THE MONSTER LOG THAT WILL BE COMING.

poopa was a rollin stone's picture

hi I have a similar problem as vicodin, only I take 54 mgs. of methadone daily(slowly detoxing)and i used to use stool softener and m.o.m, but the taste was so ultra nasty and just try getting the exact formulation right every time.So I found Mira-Lax take it every single day and I go almost every day.But here's one odd thing, my poop seeme to sweeled up into hugely out of proportined sizes while eating the same diet.Is it the water being sent to the poop?

hockyoligist's picture
m 1+ points - Newb

My drug of choice is morphine from a pain clinic,I take a herbal laxative with senna 430 mg and 2 other herbs,if I dont take approx 7 pills a day I lock up ,wheew its miserable,Im gonna try mir-lax like poopa ,glad Im not alone in this daily battle ,still new to this land of poopers and will learn talk about this shit in more detail as time goes by I am just now beginning to read more without laughing until I cry or poop this is a great place for me

if your gonna be a bear be a grizzly

ChiefThunderbutt's picture
PoopReport of the Year AwardComment Content ModeratorComment Quality Moderatorf 5000+ points

I was in line at the VA pharmacy with a veteran that has been on morphine for
imbedded shrapnel for the last thirty-five years. I didn't think about it at the time, and would not have mentioned it anyway, but I imagine he has some constipation issues.

_______
Eat chilies and feel the burn!!

If I had two faces do you think I'd be wearing this one?

Anonymous Coward's picture

Being on painkillers/narcotics of any kind will definitely cause problems with constipation. And as someone said previously, the best thing is the docusate sodium (also known as stool softeners), as they are not technically laxatives. I'm on a quite high dose of narcotics, and have been for 4 years now due to a chronic pain problem, and have had constipation problems since then. With me, the softeners sometimes take 2 or 3 days to actually get things moving. But I'd really suggest staying away from laxatives as your body becomes dependent on them.

Post new comment

  • Allowed HTML tags: s:62:"<em> <strong> <cite> <code> <ul> <ol> <li> <dl> <dt> <dd> <br>";
  • Lines and paragraphs break automatically.

More information about formatting options

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.
To prevent automated spam submissions leave this field empty.